Junior Strength Advil provides up to 8 hours of relief of children's fever and also relieves pain due to cold, sore throat, immunization and earache. These chewable tablets are easy to dose and easy for kids, so you won’t be struggling with zipped lips. And they’re convenient and portable – no dosing cup required. For Ages 2-12.
Medicinal Ingredient: Ibuprofen 100 mg
Non-Medicinal Ingredients: Aspartame (phenylalanine), cellulose acetate phthalate, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
Keep out of reach of children. Talk to a doctor if the pain or fever persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advised by a doctor. Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or Poison Control Centre at once even if there are no symptoms. For further information see package insert. Phenylketonurics: Contains phenylalanine 4.2 mg per tablet.
If possible, use weight to dose; otherwise use age. Doses may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor.